# SDR F3LA201912110150

- Difficulty date: December 9, 2019
- Submitted: December 20, 2019
- Operation: Air carrier
- Aircraft: N207FR
- Make and model: Airbus A320-214
- Aircraft serial: 04307
- Aircraft time: 35,407 hours, 14,326 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 1263A000003
- Part serial: 07342
- Condition: Damaged
- Location: Nr 1
- Part time: 35,407 hours, 14,326 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FUME EVENT ONCE APU TURNED ON . INSPECTED AND FOUND HEAT DAMAGE TO THE NR 1 PACK.   INSTALLED NR 1 ACM IAW AMM 21-52-21-PB401, OPS CHECKED GOOD.
